# SDR UIEA2019101525707

- Difficulty date: October 12, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 75,840 hours, 15,011 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 2 STATUS MESSAGE.  FOLLOWED FIM TASK 21-31 FAULT TREE 810. PERFORMED BIT TEST OF CABIN PRESS CONTROLLER, NO FAULTS NOTED. MESSAGE CLEARED.
